Dr Peatfield has retired: Hello! I was a patient... - Thyroid UK

Thyroid UK
109,959 members127,811 posts

Dr Peatfield has retired

Helenadawson1976
Helenadawson1976

Hello!

I was a patient of Dr Peatfield since last October and was taking Adrenative and Metavive, I used to ring up once and month to let them know how I was getting on but a few weeks ago i noticed when I rang it said the number wasn't recognised. I have now heard he has retired.

I'm not sure now which Doctor I should go with next or do I just try to manage the meds on my own, feeling very out of the loop and not sure what to do.

I have had palpitations on and off lately so not sure whether i'm on too high a dose.

Are any other Dr Peatfield patients in the same predicament as me? :-(

Thank you

Helena

14 Replies
oldestnewest

Helena, I'm really sorry to hear that Dr. P has retired, but was expecting it as I know he hasn't been well. He's been helping me since 2013 and although I'm so much better now, I was hoping to see him again to ask about a problem I've still got.

Have you got his book? That can be a great guide to treatment, but I know it's not the same as consulting him in person.

Best wishes, Trixie.

Hi Trixie

Thank you for replying.

I'm going to buy his book online now. Do you manage your own medication?

H

Helena, yes I manage my own medications. I was in a terrible state when I first saw Dr P and it's taken a lot of trial and error to get to where I am now. Dr P was so understanding and helpful; I'll be forever grateful that I somehow found him when my brain was still so addled that I hardly knew what I was doing.

I was never properly diagnosed by any NHS doctor or endo, either when I was hyper nor when I became hypo. I told my GP that I was seeing Dr P - she just said she'd never heard of him and lost interest, so I'll continue to self medicate.

Trixie

I know how you feel, being on the right medication turns your whole life around. It's good to know I am not alone, i'm so glad I joined this group, as you said most GP's turn their nose up at private thyroid care.... do you suffer with palpitations at all?

I used to get palpitations, but not any more.

I hope that with the help of this group and Dr P's book, you'll get yourself sorted out.

SeasideSusie
SeasideSusieAdministrator

I had heard that he had retired.

I don't think there are any other doctors who come anywhere near him for his understanding of thyroid disease. However, if you do private testing and put the results on here I'm sure that members will be able to help.

Ah thank you so much, yes he was amazing seeing him has turned my life around health wise, I will be sure to upload my test results.

I had palpitations before being fully medicated. Yes, it is sad that there are no other Dr Peatfields but there are Naturopaths, Nutritional Therapists and Homeopaths who can help. I hope Dr Peatfield will be able to enjoy his retirement, he certainly deserves a rest from travelling all around the country for years.

Thank you so much, i'm hoping purchasing his book will help me also :-)

I highly recommend Dr Izabella We t3 books and Dr Amy Myers.

I'm pleased for Dr P that he's retired, he does indeed deserve a rest having done so much for so many of us. I now see Roderick Lane who is a naturopath and specialised in thryoid and other hormone disorders. He has helped me enormously with Metavive and Adrenavive. I'm also not sure if I'm on too high a dose now as my heart rate has increased a lot.

Hi Dina

Yes he deserves some him time. I am so glad that you replied, I was looking for someone that I could be referred to, after your appointment do you have follow up phone calls to check you are ok?

SeasideSusie
SeasideSusieAdministrator in reply to Helenadawson1976

Helenadawson1976 and dina7

As we can't discuss individual doctors on the open forum without their permission, will you please exchange information in private messages. Many thanks.

Hello I am in the same predicament as you, saw him in October and was put on adrenavive with the expectation to move from t4/t3 combo to metavive once adrenals were on the mend. Feeling at a loss now and not quite sure how to proceed. :)

You may also like...